# SDR HAIHEEA9453

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 117884141
- Condition: Malfunction
- Location: Yaw Csas
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTO FLIGHT CONTROL UNIT CAUSING AIRCRAFT TO FISHTAIL WHEN YAW CSAS IS ON.
